# SDR DLM88040285

- Difficulty date: March 31, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 38,390 hours, 30,333 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM LGA, NR 1 TIRE BLEW OUT.  DAMAGED 2 HYD LINES ON GEAR STRUT, DAMAGED GEAR STRUT DOOR AND DAMAGED SPLASH DEFLECTOR.  DIVERTED TO JFK.  NR 2 TIRE REMAINED INFLATED.  REPAIRED OR REPLACED DAMAGED PARTS.
